Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Nonautonomous differential equations and topological dynamics. I. The basic theory


Author: George R. Sell
Journal: Trans. Amer. Math. Soc. 127 (1967), 241-262
MSC: Primary 34.65
DOI: https://doi.org/10.1090/S0002-9947-1967-0212313-2
MathSciNet review: 0212313
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Auslander and F. Hahn, Point transitive flows, algebras of functions and the Bebutov system, (to appear). MR 0221489 (36:4541)
  • [2] L. Auslander and F. Hahn, Real functions coming from flows on compact spaces and concepts of almost periodicity, Trans. Amer. Math. Soc. 106 (1963), 415-426. MR 0144325 (26:1871)
  • [3] J. D. Baum, An equicontinuity condition for transformation groups, Proc. Amer. Math. Soc. 4 (1953), 656-662. MR 0056286 (15:51h)
  • [4] A. Besicovitch, Almost periodic functions, Dover, New York, 1954. MR 0068029 (16:817a)
  • [5] G. D. Birkhoff, Dynamical systems, Amer. Math. Soc. Colloq. Publ. Vol. 9, Amer. Math. Soc., Providence, R. I., 1927. MR 0209095 (35:1)
  • [6] L. Cesari, Asymptotic behavior and stability problems in ordinary differential equations, 2nd ed., Academic Press, New York, 1963. MR 0151677 (27:1661)
  • [7] L. G. Deysach and G. R. Sell, On the existence of almost periodic motions, Michigan Math. J. 12 (1965), 87-95. MR 0173064 (30:3279)
  • [8] W. Gottschalk and G. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ. Vol. 36, Amer. Math. Soc., Providence, R. I., 1955. MR 0074810 (17:650e)
  • [9] F. Hausdorff, Die Mengen $ {G_\delta }$ in vollständigen Räumen, Fund. Math. 6 (1924), 146-148.
  • [10] E. Kamke, Differentialgleichungen reeller Funktionen, Akademische Verlagsgesellschaft, Leipzig, 1930.
  • [11] -, Zur Theorie der Systeme gewöhnlicher Differentialgleichungen. II, Acta Math. 58 (1932), 57-85. MR 1555344
  • [12] J. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 0070144 (16:1136c)
  • [13] J. P. LaSalle, Asymptotic stability criteria, Proc. Sympos. Appl. Math. Vol. 13, pp. 299-307, Amer. Math. Soc., Providence, R. I., 1962. MR 0136842 (25:303)
  • [14] L. Markus, Asymptotically autonomous differential systems, Contributions to Nonlinear Oscillations, Vol. 3, Princeton Univ. Press, Princeton, N. J., 1956. MR 0081388 (18:394a)
  • [15] -, The global theory of ordinary differential equations, Lecture Notes, Univ. of Minnesota, Minneapolis, 1964-1965.
  • [16] R. K. Miller, Asymptotic behavior of solutions of nonlinear differential equations, Trans. Amer. Math. Soc. 115 (1965), 400-416. MR 0199502 (33:7646)
  • [17] -, Almost periodic differential equations as dynamical systems with applications to the existence of a.p. solutions, J. Differential Equations 1 (1965), 337-345. MR 0185221 (32:2690)
  • [18] V. V. Nemyckiĭ and V. V. Stepanov, Qualitative theory of differential equations, Princeton Univ. Press, Princeton, N. J., 1960. MR 0121520 (22:12258)
  • [19] V. V. Nemyckiĭ, Topological problems of the theory of dynamical systems, Uspehi Mat. Nauk 4 (1949), 91-153; English transl., Amer. Math. Soc. Transl. (1) 5 (1962), 414-497.
  • [20] Z. Opial, Sur la dépendance des solutions d'un système d'equations différentielles de leurs seconds membres. Applications aux systèmes presque autonomous, Ann. Polon. Math. 8 (1960), 75-89. MR 0113011 (22:3852)
  • [21] H. L. Royden, Real analysis, Macmillan, New York, 1963. MR 0151555 (27:1540)
  • [22] G. Seifert, Stability conditions for the existence of almost-periodic solutions of almost-periodic systems, J. Math. Anal. Appl. 10 (1965), 409-418. MR 0173061 (30:3276)
  • [23] G. R. Sell, Topological classification of bounded solutions, (to appear).
  • [24] -, Periodic solutions and asymptotic stability, J. Differential Equations 2 (1966), 143-157. MR 0190479 (32:7891)
  • [25] -, Nonautonomous differential equations and topological dynamics. II. Limiting equations, Trans. Amer. Math. Soc. 127 (1967), 263-283. MR 0212314 (35:3187b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.65

Retrieve articles in all journals with MSC: 34.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0212313-2
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society